MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 had a broken tip.A new device was used to compete the procedure.There was no delay.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4, b-5,g-3, g-6, h-2, h-3,h-6, h-11.The device was returned to the factory for evaluation on 08/28/2024.An investigation was conducted on 09/11/2024.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.Signs of clinical use and evidence of blood was observed on both devices.There were no visual defects observed on the intact cannula or intact c-ring.There were no visual defects observed on the intact harvesting device jaws or heater wire.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was not confirmed.The lot # 3000402378 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoviewhempro (b)(6) had a broken tip.No components were left inside and no additional incisions were required.A new device was used to compete the procedure.There was no delay.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20191181
Report Number2242352-2024-01035
Device Sequence Number8070060
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000402378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age67 YR
Patient SexFemale
Patient Weight81 KG